On Some Problems of the Asymptotic Theory of Linear Differential Equations of the nth Order

Authors

  • V. M. Evtukhov

Abstract

We investigate smoothness properties of the roots of algebraic equations with almost constant coefficients and construct a transformation, which may be efficiently used for the investigation of the asymptotic behavior of a fundamental family of solutions of a broad class of nonautonomous linear differential equations of the nth order.

Published

25.01.2002

Issue

Section

Research articles

How to Cite

Evtukhov, V. M. “On Some Problems of the Asymptotic Theory of Linear Differential Equations of the Nth Order”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 1, Jan. 2002, pp. 20-42, https://umj.imath.kiev.ua/index.php/umj/article/view/4037.